Open Access

Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem


Abstract

Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem are defined and investigated for the first time. Explicit formulas for the extremal values of the entropy over the set of solutions of the Stieltjes matrix moment problem are obtained. A geometric interpretation in terms of Weyl matrix intervals is presented.

Key words: Stieltjes moment problem, entropy functionals, maximum entropy


Full Text





Article Information

TitleEntropy functionals and their extremal values for solving the Stieltjes matrix moment problem
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 1, 27-38
MilestonesReceived 12/10/2019; Revised 25/10/2019
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Yu. M. Dyukarev
Department of Physics, V. N. Karazin Kharkov National University, Svobody Square 4, Kharkov, 61202, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Dyukarev, Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem, Methods Funct. Anal. Topology 26 (2020), no. 1, 27-38.


BibTex

@article {MFAT1286,
    AUTHOR = {Yu. M. Dyukarev},
     TITLE = {Entropy functionals and their extremal values for solving the Stieltjes matrix moment problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {1},
     PAGES = {27-38},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1286},
}


References

Coming Soon.

All Issues